# SDR 20000531SH023

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: CTEXT
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: C5270
- Condition: Grooved
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION IN BEARING GROOVE.  (X)
